MathSciNet Relay Station
MathSciNet bibliographic data
MR684627 14B05 (13H05 13H15 14J17)
Narasimhan, R. Hyperplanarity of the equimultiple locus. Proc. Amer. Math. Soc. 87 (1983), no. 3, 403–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement